# SDR ASOA2014052010510

- Difficulty date: May 16, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 25,323 hours, 17,742 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INVESTIGATING COFFEEMAKER, FOUND HEAT DAMAGE TO FUSELAGE SKIN ABOVE GALLEY 1.  PERFORMED VISUAL INSPECTION FOR BUCKLING OR WARPING IAW SRM 51-11-06 NO DEFECTS NOTED.  CLEANED DAMAGED AREAS IAW SRM 51-26-00.
